pediatrician-icon
Ondem syrup
By mistake I give ondem 5ml dosage to my baby 1.5years old. I am very worried because he is fine he didnt need ondem but by mistake i give him Plz help me what to do
3315 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

No need to worry... Ondansatron wont harm the baby....
Next Steps
keep the all syrup out of reach to children...
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi! Do not worry. Watch for any abdominal pain or any symptoms.
Next Steps
Nothing to worry
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Dont worry Nothing happens
Health Tips
make sure it doesn't repeat again in the future
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.